# SDR AALA201905099020

- Difficulty date: May 1, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 63,015 hours, 24,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLOORBEAM BETWEEN FR 12 AND FR 24 AT +Y254. REPLACED FLOORBEAM PER SRM 51-72-11.
